RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 16, Number 1  


От редколлегии
3
Transitivity of Sylow permutability, the converse of Lagrange's theorem, and mutually permutable products
M. Asaad, A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero
4
On hyperradical formations of finite groups
A. F. Vasil'ev, I. N. Khalimonchik
9
Оn $p$-supersolvability of a class of finite groups
N. V. Нutsko, A. N. Skiba
13
On soluble infinite linear groups with restrictions on subgroups of infinite ranks
O. Yu. Dashkova
18
Completely regular graphs with $\mu\le k-2b_1+3$
K. S. Efimov, A. A. Makhnev
28
Finite groups with factorization
L. S. Kazarin
40
On Frobenius factor-rings of Noether semiperfect rings
V. V. Kirichenko, V. N. Zhuravlev, M. A. Hibina
47
On Noether $SPSD$-rings with a point-to-point quiver
V. V. Kirichenko, K. V. Usenko
54
On recognition of finite simple groups by their spectra
V. D. Mazurov
59
Towards Huppert–Shemetkov's theorem
V. S. Monakhov
64
On the existence of minimal $\tau$-closed totally saturated non-$\mathfrak H$-formations
V. G. Safonov
67
On $\tau$-closed totally saturated formations of $l_\infty^\tau$-length $\le 5$
V. G. Safonov, A. N. Skiba
73
On minimal $\tau$-closed $\omega$-local non $\mathfrak H$-formations
V. M. Selkin
81
Groups with an abelian maximal subgroup
N. S. Chernikov
86
On the $p$-length of finite $p$-soluble groups
L. A. Shemetkov, Yi Xiaolan
93
On finite groups with $Q$-central elements of prime order
O. L. Shemetkova
97
On $X$-$s$-permutable subgroups of finite groups
Lei Shi, Guo Wenbin, Yi Xiaolan
100
Bijectivity of the skew map in $n$-groups
N. A. Schuchkin
106
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020